# SDR 95ZZZX2011

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915AW
- Make and model: Boeing 757225
- Aircraft serial: 22209
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Damaged
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

PHX/LAX - FLT 33 - AIR TURNBACK.  DURING CLIMB, FIRST OFFICER'S INSTRUMENTS ON FORWARD PANEL WENT BLANK AND FLAGGED FOR APPROXIMATELY 10 SECONDS, THEN RETURNED TO NORMAL.  BOTH CAPTAIN AND FIRST OFFICER NOTICED SMELL OF ELECTRICAL WIRES BURNING.  AIRCRAFT RETURNED TO PHX WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND WIRES CHAFED THROUGH A CLAMP AND STAND-OFF NEAR P37 PANEL.  REPLACED DAMAGED WIRES TO P50 PANEL.  PERFORMED OPS CHECK PER MM REFERENCES FOR P50 PANEL.  AIRCRAFT RETURNED TO SERVICE.
